Document Type

Article

Publication Date

3-22-2016

Publication Source

Fractional Calculus and Applied Analysis

Abstract

We establish the existence of smallest eigenvalues for the fractional linear boundary value problems Dα0+u+λ1p(t)u = 0 and Dα0+u+λ2q(t)u = 0, 0

Inclusive pages

11-18

ISBN/ISSN

1311-0454

Document Version

Published Version

Comments

This document has been made available for download in accordance with the publisher's policy on self-archiving.

DOI: https://doi.org/10.1515/fca-2016-0002

Permission documentation on file.

Publisher

De Gruyter

Volume

19

Issue

1

Volume

19

Issue

1

Peer Reviewed

yes


Share

COinS